# SDR 98ZZZX2663

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30EE
- Make and model: Cessna 414A
- Aircraft serial: 4140443
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40135
- Condition: Failed
- Location: Lt Mlg
- Part time: 4,168 hours
- Component: Parkerhanfin, 16101901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL CRACKED AT INBOARD BEAD SEAT.  APPROXIMATELY 4 INCHES PUSHED RIM AGAINST BRAKE CALIPER AND BRAKE PADS.  REPLACED ENTIRE WHEEL AND BRAKE DISC.
